Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Took pill after oral sex. Got periods, feeling bloated, dizzy and gaining weight. What's wrong?

I had non penetrative sex back on November the 13th (fingering, oral on me). Because I panicked, I decided to buy and use the after morning pill within six hours of the encounter. I got my period a day later, a bit heavier than usual but regular. However, for about three weeks I have been terribly bloated around the tummy area, have gained a bit of weight, feel constantly dizzy and sign of a period. Just brown discharge . Please help -- I don t see how I could be pregnant, even the encounter before this one (back in September) was non-penetrative !
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hello, I would be happy to help you with your question.

You can not be pregnant from this encounter. The emergency contraception will cause a small amount of bleeding followed by a delay in ovulation and a delay in your cycle. The symptoms you are experiencing are almost certainly cycle related.

Talk with your doctor about birth control so that you you can regulate your cycle and avoid these scares!

I hope that this helps and good luck!
Answered: Thu, 10 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor